# SDR USAA2011100500008

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367233700300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 272KF BETWEEN FR73 TO FR75 & BETWEEN -Y1447 TO -Y794.  REPLACED FLOOR PANEL 272KF IAW TYPICAL REPAIR TR330-5302-11-0330.
